# SDR UF6A990310

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 14XE112
- Condition: Contaminated
- Location: Lt Emerg Exit
- Component: Honeywell
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 5754 - LEFT EMERGENCY OVERWING PBSI CWP ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE CLEANED LEFT SIDE OVERWING EXIT DOOR INDICATOR SWITCH.  SYSTEM OPS CHECKED GOOD. (X)
